Packing closed sets
Fundamenta Mathematicae, Tome 56 (1964) no. 2, pp. 189-198
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_56_2_189_198,
author = {Raphael Robinson},
title = {Packing closed sets},
journal = {Fundamenta Mathematicae},
pages = {189--198},
year = {1964},
volume = {56},
number = {2},
doi = {10.4064/fm-56-2-189-198},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-56-2-189-198/}
}
Raphael Robinson. Packing closed sets. Fundamenta Mathematicae, Tome 56 (1964) no. 2, pp. 189-198. doi: 10.4064/fm-56-2-189-198
Cité par Sources :